# SDR HNAA2017103000364

- Difficulty date: October 29, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 61,752 hours, 69,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 17DF DIM. REMOVE AND REPLACED THE EMERGENCY LIGHT ASSEMBLIES AT ROW 7DF.
